On Inequalities of Poincaré's Type.

Kjell Björup

Mathematica Scandinavica (1960)

  • Volume: 8, page 157-167
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Björup, Kjell. "On Inequalities of Poincaré's Type.." Mathematica Scandinavica 8 (1960): 157-167. <http://eudml.org/doc/165744>.

author = {Björup, Kjell},
journal = {Mathematica Scandinavica},
keywords = {partial differential equations},
pages = {157-167},
title = {On Inequalities of Poincaré's Type.},
url = {http://eudml.org/doc/165744},
volume = {8},
year = {1960},

AU - Björup, Kjell
TI - On Inequalities of Poincaré's Type.
JO - Mathematica Scandinavica
PY - 1960
VL - 8
SP - 157
EP - 167
KW - partial differential equations
UR - http://eudml.org/doc/165744
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.